# SDR C2XA07IA080

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 20,137 hours, 15,251 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HRL - FLIGHT 3124, THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON EICAS.  THE CREW INSPECTED THE AIRCRAFT AND PLACED THE BAGGAGE SMOKE DETECTOR ON MEL 26-15-00 CAT-C CTL 119255, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT FROM HRL, WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE BAGGAGE SMOKE DETECTORS WITH NO DEFECTS NOT, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
